# SDR WX0A2023032031738

- Difficulty date: March 3, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 54,212 hours, 38,156 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0070: CRACK FOUND ON FRAME 68 LH SIDE AT DOOR STOP FITTING #6, LOWER INBOARD HOLE. / ON FRAME 68 LH SIDE AT DOOR STOP FITTING #6, LOWER INBOARD HOLE PERMANENTLY REPAIRED AS PER SRM 53-41-12-300-010 REV. 144. REPAIR MAJOR CATEGORY B. FUTURE AIRCRAFT INSPECTION THRESHOLD: 24500 FC (FH NOT RELEVANT) INTERVALS INSPECTION: 10700 FC (FH NOT RELEVANT) METHOD: HFEC AS PER SRI 53-41-12-205-009 TABLE 002.  SEE AWS FOR DETAIL OF WORK ACCOMPLISHED AND NDT REPORT MWO 54086-28"
